MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE NOTCH GUIDE SZ 10; RESECTION BLOCKS/DEVICES

DEPUY IRELAND - 9616671 ATTUNE NOTCH GUIDE SZ 10; RESECTION BLOCKS/DEVICES
Catalog Number 254500030
Medical Device Problem Codes Break (1069); Material Discolored (1170); Illegible Information (4050)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the instrument broke.Illegible etching due to discoloration.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Upon further review, it has been determined that there is no allegation against the device, no reportable event.Further updates will only be provided if additional information is received that changes the regulatory determination.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: instruments that lose color.Instrument lost color coding on size.The product was returned to medtech orthopaedics for evaluation.Visual inspection revealed the white ink backfilled into the debossed markings on the device were worn and missing.Additionally, device exhibits signs of usage.The previous investigations found the ink appearing to have been removed as a result of autoclave cycling due to multiple uses.Since the ink is backfilled into debossed marking, even if the ink is removed, the number markings remain, and are usable for the surgeon, though with a lower contrast.The lifecycle requirements of the device are event related and depend on the use and inspection of the device in clinical practice.As the device can be damaged on the first or 100th use, the device must be properly inspected prior to each surgical use.Refer to the device/country specific ifu for information related to end of life, reprocessing instructions, and inspection procedures.A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional test was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the attune notch guide sz 10 would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : quantity manufactured: (b)(4).Date of manufacture: 10/27/2020.Any anomalies or deviations identified in dhr: no.Expiry date: n/a.Ifu reference: ifu-0902-00-836.

Brand Name
ATTUNE NOTCH GUIDE SZ 10
Common Device Name
RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19624427
Report Number1818910-2024-14100
Device Sequence Number17732328
Product Code HTZ
UDI-Device Identifier10603295130475
UDI-Public(01)10603295130475(10)PG307416
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K140881
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500030
Device Lot NumberPG307416
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2024
Supplement Date Received by Manufacturer07/01/2024
09/17/2024
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date07/08/2024
09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown